# SDR DALA2021052702920

- Difficulty date: May 26, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N338NW
- Make and model: Airbus A320-212
- Aircraft serial: 360
- Aircraft time: 84,717 hours, 37,703 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hook
- Condition: Deteriorated
- Location: Pax Door Handle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3238 DETERIORATED PASSENGER CREW DOOR 832 HOOK INNER CONTROL HANDLE IN PASSENGER CABIN. CORRECTIVE ACTION: REPLACED PASSENGER CREW DOOR 832 HOOK PER A320 FAM AMM 52-13-21. OPS CK GOOD. (1820670)
